Jun 3, 2009
I am on truvada and efivarenz, which supplements should i take with my meds and how much?
Response from Dr. Henry
For most patients with standard nutrition I usually recommend use only a good multiple vitamin with minerals unless there is a specific nutrition problem identified. KH
Meds out of stock.
HIV and Body problems
- Seroconverting After Sex With A Prostitute
- Bloody Nose After Sex With Stripper Worried I Have HIV
- Diarrhea After Swallowing Sperm Sign Of HIV AIDS
- Groin Pain After Receiving Oral Sex Worried I Have HIV
- Itchy Skin After Insertive Anal Sex Sign Of HIV AIDS
- Jock Itch After Receiving Oral Sex Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.